MathSciNet Relay Station
MathSciNet bibliographic data
MR1232525 (94j:62010) 62A15 (62G15 62J99)
Cox, Dennis D. An analysis of Bayesian inference for nonparametric regression. Ann. Statist. 21 (1993), no. 2, 903–923.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement